# SDR USAA2014061900003

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 3,726 hours, 1,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR EMER LIGHT EXIT LENS COVER MISSING.  REPLACED R4 DOOR EMER LIGHT EXIT LENS COVER AS REQUIRED.
